Journal of the Mathematical Society of Japan

Sharp lower bound on the curvatures of ASD connections over the cylinder

Masaki TSUKAMOTO

Full-text: Open access

Abstract

We prove a sharp lower bound on the curvatures of non-flat ASD connections over the cylinder.

Article information

Source
J. Math. Soc. Japan, Volume 66, Number 3 (2014), 951-956.

Dates
First available in Project Euclid: 24 July 2014

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1406206978

Digital Object Identifier
doi:10.2969/jmsj/06630951

Mathematical Reviews number (MathSciNet)
MR3238323

Zentralblatt MATH identifier
1304.53018

Subjects
Primary: 53C07: Special connections and metrics on vector bundles (Hermite-Einstein- Yang-Mills) [See also 32Q20]

Citation

TSUKAMOTO, Masaki. Sharp lower bound on the curvatures of ASD connections over the cylinder. J. Math. Soc. Japan 66 (2014), no. 3, 951--956. doi:10.2969/jmsj/06630951. https://projecteuclid.org/euclid.jmsj/1406206978


Export citation

References

  • A. A. Belavin, A. M. Polyakov, A. S. Schwartz and Y. S. Tyupkin, Pseudoparticle solutions of the Yang-Mills equations, Phys. Lett. B, 59 (1975), 85–87.
  • S. K. Donaldson, Floer Homology Groups in Yang-Mills Theory, With the Assistance of M. Furuta and D. Kotschick, Cambridge Tracts in Math., 147, Cambridge University Press, Cambridge, 2002.
  • S. K. Donaldson and P. B. Kronheimer, The Geometry of Four-Manifolds, Oxford Math. Monogr., Oxford Science Publications, Oxford University Press, New York, 1990.
  • A. Eremenko, Normal holomorphic curves from parabolic regions to projective spaces, Purdue University, 1998, arXiv:0710.1281.
  • D. S. Freed and K. K. Uhlenbeck, Instantons and Four-Manifolds, 2nd ed., Math. Sci. Res. Inst. Publ., 1, Springer-Verlag, New York, 1991.
  • M. Gromov, Metric structures for Riemannian and non-Riemannian spaces, based on the 1981 French original, with appendices by M. Katz, P. Pansu and S. Semmes, translated from the French by Sean Michael Bates, Progr. Math., 152, Birkhäuser, Boston, 1999.
  • O. Lehto, The spherical derivative of meromorphic functions in the neighbourhood of an isolated singularity, Comment. Math. Helv., 33 (1959), 196–205.
  • O. Lehto and K. I. Virtanen, On the behaviour of meromorphic functions in the neighbourhood of an isolated singularity, Ann. Acad. Sci. Fenn. Ser. A. I., no.,240 (1957).